淡江大學機構典藏:Item 987654321/41416
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14381263      在线人数 : 115
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41416


    题名: A stochastic analysis of the repair of radiation-induced DNA double-strand breaks
    作者: 曾琇瑱;Tseng, Shio-jenn;Hus, Jyh-ping
    贡献者: 淡江大學數學學系
    日期: 1990-06
    上传时间: 2010-01-28 07:31:14 (UTC+8)
    出版者: Elsevier
    摘要: A three-state stochastic model is described for the repair of radiation-induced double-strand breaks (DSBs) in DNA. If irradiated, a site or region in DNA is assumed to be in a potentially damaged state; this site may either become permanently damaged or be repaired after a certain period of time. The result of the analysis of the available experimental data reveals that the present two-parameter model is capable of interpreting the rapid decrease in the number of DSBs in the initial period, which cannot be predicted by previously proposed models. The stochastic analysis yields not only the temporal variation of the mean of the number of DSBs but also its variance, and therefore is a generalization of the conventional deterministic models.
    關聯: Mathematical Biosciences 100(1), pp.21-31
    DOI: 10.1016/0025-5564(90)90045-Z
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML281检视/开启
    index.html0KbHTML85检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈